Follow
Stevo Stević
Stevo Stević
Mathematical Institute of the Serbian Academy of Sciences and Arts, Belgrade
Verified email at ptt.rs
Title
Cited by
Cited by
Year
On a system of difference equations
S Stević
Applied Mathematics and Computation 218 (7), 3372-3378, 2011
445*2011
The recursive sequence xn+ 1= g (xn, xn-1)/(A+ xn)
S Stevic
Applied Mathematics Letters 15 (3), 305-308, 2002
431*2002
Generalized composition operators on Zygmund spaces and Bloch type spaces
S Li, S Stević
Journal of Mathematical Analysis and Applications 338 (2), 1282-1295, 2008
3022008
Products of Volterra type operator and composition operator from H∞ and Bloch spaces to Zygmund spaces
S Li, S Stević
Journal of Mathematical Analysis and Applications 345 (1), 40-52, 2008
2092008
On an integral operator on the unit ball in
S Stević
Journal of Inequalities and Applications 2005, 1-8, 2005
164*2005
Norm of weighted composition operators from Block space to h μ∞ on the unit ball
S Stević
Ars Combinatoria, 2008
1502008
On some systems of difference equations
L Berg, S Stević
Applied Mathematics and Computation 218 (5), 1713-1718, 2011
1432011
On a new integral-type operator from the Bloch space to Bloch-type spaces on the unit ball
S Stević
Journal of Mathematical Analysis and Applications 354 (2), 426-434, 2009
1402009
Products of integral-type operators and composition operators between Bloch-type spaces
S Li, S Stević
Journal of Mathematical Analysis and Applications 349 (2), 596-610, 2009
1402009
On positive solutions of a (k+ 1) th order difference equation
S Stević
Applied Mathematics Letters 19 (5), 427-431, 2006
1372006
Weighted differentiation composition operators from H∞ and Bloch spaces to nth weighted-type spaces on the unit disk
S Stević
Applied Mathematics and Computation 216 (12), 3634-3641, 2010
1332010
Global stability and asymptotics of some classes of rational difference equations
S Stević
Journal of Mathematical Analysis and Applications 316 (1), 60-68, 2006
1332006
A short proof of the Cushing‐Henson conjecture
S Stevic
Discrete Dynamics in Nature and Society 2006 (1), 037264, 2006
1332006
Essential norms of weighted composition operators from the α-Bloch space to a weighted-type space on the unit ball
S Stević
Abstract and Applied Analysis 2008, 1-11, 2008
132*2008
Existence of nontrivial solutions of a rational difference equation
S Stević
Applied Mathematics Letters 20 (1), 28-31, 2007
1322007
More on a rational recurrence relation
S Stevic
Appl. Math. E-Notes 4 (1), 80-85, 2004
1312004
ON THE RECURSIVE SEQUENCE
S Stevi
Taiwanese Journal of Mathematics 6 (3), 405-414, 2002
1312002
Weighted composition operators from Zygmund spaces into Bloch spaces
S Li, S Stević
Applied Mathematics and Computation 206 (2), 825-831, 2008
1282008
On an integral operator from the Zygmund space to the Bloch-type space on the unit ball
S Stević
Glasgow Mathematical Journal 51 (2), 275-287, 2009
1272009
The global attractivity of the rational difference equation 𝑦_ {𝑛}= 1+\frac {𝑦_ {𝑛-𝑘}} 𝑦_ {𝑛-𝑚}
K Berenhaut, J Foley, S Stević
Proceedings of the American Mathematical Society 135 (4), 1133-1140, 2007
125*2007
The system can't perform the operation now. Try again later.
Articles 1–20